# SDR UIEA2018010800030

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,670 hours, 9,981 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 931015
- Condition: No Test
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN AIR VALVE FAILED A PNEUMATIC TEST.  REMOVED AND REPLACED THE NR 1 ENGINE FAN AIR VALVE IAW AMM 36-11-16. OPS CHECKED NORMAL.
